| Model Number |
4845-0207 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Fall (1848); Injury (2348)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient fell and fractures around stem implant.All components were removed including cup, and revised to a restoration modular stem, trident psl cup and mdm liner.Dall miles plate and cables were also applied.No medical reports available.Product not available for return.